# SDR CA120823010

- Difficulty date: August 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clevis
- Part number: 257063
- Condition: Cracked
- Location: Hyd Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT IN FOR ROUTINE PHASE 4 INSPECTION.  DURING THE PHASE 4 INSPECTIONS, THE LANDING GEAR ACTUATOR CLEVISES WERE REMOVED FOR NDT MAG PARTICLE INSPECTION, AS PART OF A IN-HOUSE INSPECTION FLEET CAMPAIGN.  THE ACTUATOR CLEVISES WERE SENT  FOR NDT MAG PARTICLE INSPECTIONS.  THE NLG CLEVIS FAILED THE NDT INSPECTIONS, AS IT WAS FOUND TO HAVE A CRACK AT THE TOP OF THE THREADED PORTION.  A SERVICEABLE NLG ACTUATOR WAS OBTAINED TO REPLACE THE OLD NLG ACTUATOR AND ITS CRACKED CLEVIS.
